# SDR DALA2017041102910

- Difficulty date: February 8, 2014
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 92,997 hours, 13,443 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT STRUT FAIRING SHIELD PAN O/B ATT ANGLE CORRODED. REPLACED.
